| Model Number |
SCX-560 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported left side rupture.Healthcare professional later called and confirmed the left side rupture.The device has been explanted.
Event or Problem Description
Event or Problem Description
Patient reported left side rupture.Healthcare professional confirmed the left side rupture.The device has been explanted and replaced.
Additional Manufacturer Narrative
Visual device evaluation: "visual analysis of the photographs identified: rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.".